# SDR AALA20140523011

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 68,634 hours, 29,720 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Condition: Loose
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MEX CREW REPORTED NLG FAILED TO RETRACT AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED MEX & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LOOSE NLG STRUT AIR SERVICE VLV & DAMAGED O RING.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
